Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 8927248, 8 pages
http://dx.doi.org/10.1155/2016/8927248
Research Article

Spatial Tail Dependence and Survival Stability in a Class of Archimedean Copulas

1UFR-SEG, Université Ouaga II, 12 BP 417, Ouagadougou 12, Burkina Faso
2FSEG, Université des SSG, BP 2575, Bamako, Mali
3UFR-ST, Université de Koudougou, BP 376, Koudougou, Burkina Faso

Received 27 February 2016; Accepted 17 May 2016

Academic Editor: Radko Mesiar

Copyright © 2016 Diakarya Barro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Diakarya Barro, Moumouni Diallo, and Remi Guillaume Bagré, “Spatial Tail Dependence and Survival Stability in a Class of Archimedean Copulas,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 8927248, 8 pages, 2016. https://doi.org/10.1155/2016/8927248.